| Model Number |
6550017 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having replacement spi nal therapy to l5 for compression fracture.It was reported that cement leaked from the screw head for only 1 of the 4 screws.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information received from the manufacturer representative that the leakage due to the connection between the screw and the t25 guide.There was no malfunction with the cement and t25 driver reported in this event.Additional information received from the manufacturer representative that the products arrived at japan qa still attached.Cement adhesion was observed on the distal side of the products.No breakage or other damage was observed for pli 40 to 70.
Additional Manufacturer Narrative
G2: country of origin is japan medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.